Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am suffering from clitoris discomfort.

I had a c-section when I gived birth to my second child and was given an epidermal, the catheter was putten in after the shot and after the surgery when the epidermal wore off, my clitoris began to itch due to the wearing off of the epidermal. the itch has not gone away and my child will be 3 in september-my doctor then prescribed jock itch medicine, and that has not worked-no matter what I ve done this itch on my clitoris won t go away, presently it has swollen due to my constant scratching-i think that the epidermal and the catherter had something to do with it-please help
Asked On : Thu, 8 Jul 2010
Answers:  1 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks ffor query,
It seems that you might some allergy to this materials.
At present due to itching infection is likely to occurred.
Apply triple action cream.
Take antihistamin daily for few days.
If infection is there then go for antibiotic course.
Keep local part clean and hygienic.
Ok and bye.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor